# SDR ASAA2019100293872

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 27,376 hours, 8,911 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FIELDS DATA FAILURE NO ENG ASSUMGA/DERATE OR T.O. TRIM. GROUNDED - YES. RESET PWR TO BOTH FMCS. FMCS BITE TESTS NORMAL PER B737-900 AMM 34-61 TASK 801.
